Translator Disclaimer
October 2015 A note on the singularity category of an endomorphism ring
Xiao-Wu Chen
Author Affiliations +
Ark. Mat. 53(2): 237-248 (October 2015). DOI: 10.1007/s11512-014-0200-0

Abstract

We propose the notion of partial resolution of a ring, which is by definition the endomorphism ring of a certain generator of the given ring. We prove that the singularity category of the partial resolution is a quotient of the singularity category of the given ring. Consequences and examples are given.

Citation

Download Citation

Xiao-Wu Chen. "A note on the singularity category of an endomorphism ring." Ark. Mat. 53 (2) 237 - 248, October 2015. https://doi.org/10.1007/s11512-014-0200-0

Information

Received: 3 December 2013; Revised: 8 April 2014; Published: October 2015
First available in Project Euclid: 30 January 2017

zbMATH: 1333.18018
MathSciNet: MR3391169
Digital Object Identifier: 10.1007/s11512-014-0200-0

Rights: 2014 © Institut Mittag-Leffler

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.53 • No. 2 • October 2015
Back to Top